# SDR 0300643221

- Difficulty date: March 30, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 36,475 hours, 15,999 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Ptu Manifold
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

RECEIVED YELLOW SYSTEM HYDRAULIC RESERVOIR LOW LEVEL WARNING. ECAM INDICATED ZERO QUANTITY IN YELLOW SYSTEM RESERVOIR. DEACTIVATED YELLOW HYDRAULIC SYSTEM PER COM AND LANDED UNEVENTFULLY. REPLACED O-RING AT THE PTU MANIFOLD AND LEAK CHECKED OK. SERVICED YELLOW HYDRAULIC SYSTEM. RETURNED AIRCRAFT TO SERVICE.
